# SDR 54388AMWA

- Difficulty date: September 14, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 15,877 hours, 24,394 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO EXT & MANUAL EXTENDED (MSS).  REMOVED AND REPLACED HYD RESERVOIR & POWER PACK ASSY TEST NORM.
